# SDR FDEA201005071484

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 69,000 hours, 22,466 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480160
- Part serial: 94251H3632
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COPILOTS FWD WINDSHIELD DEVELOPED A  SMALL CRACK FROM BOTTOM LT CORNER TO UPPER RT.  FOLLOWED BY ARCING, A LOUD SHATTERING NOISE AND A SHATTERED OUTER PANE.  REPLACED R1 WINSHIELD IAW MM 56-11-01-4.  PREMATURE REMOVAL/INSTALLATION.
